I used to take Lyrica, & it really helped with my fibromyalgia & peripheal neuropathey, but also had blurry vision, water retention, & finally high blood pressure. Your pharmacist will know more than a doctor will about side effects etc... Please read the link below that will list the side effects...
For me it's water retention (common with Lyrica), blurred vision, tiredness and memory issues. I also experience pain in the joints but it may not be related. Everyone's different and reacts differently to medication, sometimes it's a matter of going through different meds until you find the one which works best for you and with least side-effects.
I have been on Lyrica since about mid August 2012 due to nerve pain in my legs resulting from a multi-level lumbar fusion. I started at 225mg per day and increased to 300mg. I have in the last 4 weeks decreased to 225mg. If they started you on Gabapentin you will notice most side effects have reduced on Lyrica. On the plus side the Lyrica works for pain but my side effects: instability in walking requiring the use of a cane, major memory problems which probably won't allow me to return to work and extreme weakness in the upper legs which could cause a fall while descending stairs are the trade-offs.
I have been able to pretty much get off narcotics (10mg Percocet) so that was a plus. Just hope that your Lyrica use is short-lived as my Docs have nothing else to offer.Others on the list have used Cymbalta but my Docs don't believe there would be any value in this drug. Additionally some have had success with Methadone but my Docs do not want to discuss this option. I wish you luck with Lyrica and hope it will do the job without the side effects I have seen (all listed in the drug's listing on drugs.com).
- Lyrica Information for Consumers
- Lyrica Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lyrica (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 2 Jul 2010 • 5 answers
Posted 13 Jul 2014 • 2 answers
Posted 10 Mar 2015 • 1 answer
Wellbutrin - Does increasing the dose from 150mg to 300mg have side effects if you have been taking?
Posted 9 May 2017 • 1 answer
I have been Lyrica 300mg and in the morning I lose balance at first thing in the morning and then...
Posted 3 Aug 2017 • 0 answers